# SDR VNAA2014010500004

- Difficulty date: January 5, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 24,330 hours, 24,451 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Piston
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT THRUST REVERSER UNLOCK CAS MESSAGE IN FLIGHT.   DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, LUBRICATED THE PDU LOCK PISTON AND OPS CHECKED THE LT THRUST REVERSER USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
